Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Research Article

Characterization of Chain as a Regular Semi Group

Pages : 199-200

DOI : 10.3844/jmssp.2008.199.200

Published On : December 31, 2008

A Study on the Increase of Numerical Stability and Accuracy of the Transfer Matrix Method

Pages : 208-212

DOI : 10.3844/jmssp.2008.208.212

Published On : December 31, 2008

Complex Specializations of Krammer's Representation of the Braid Group, B3

Pages : 213-216

DOI : 10.3844/jmssp.2008.213.216

Published On : December 31, 2008

Quadratic Interpolation Algorithm for Minimizing Tabulated Function

Pages : 217-221

DOI : 10.3844/jmssp.2008.217.221

Published On : December 31, 2008

A New Digital Signature Scheme Based on Factoring and Discrete Logarithms

Pages : 222-225

DOI : 10.3844/jmssp.2008.222.225

Published On : December 31, 2008

A New Weighted Rank Correlation

Pages : 226-230

DOI : 10.3844/jmssp.2008.226.230

Published On : December 31, 2008

Almost Graded Prime Ideals

Pages : 231-235

DOI : 10.3844/jmssp.2008.231.235

Published On : December 31, 2008

On Strongly Coupled Linear Elliptic Systems with Application to Otolith Membrane Distortion

Pages : 236-244

DOI : 10.3844/jmssp.2008.236.244

Published On : December 31, 2008

Fundamental Properties of the Galois Correspondence

Pages : 245-249

DOI : 10.3844/jmssp.2008.245.249

Published On : December 31, 2008

Numerical Solution of Linear Integro-Differential Equations

Pages : 250-254

DOI : 10.3844/jmssp.2008.250.254

Published On : December 31, 2008

Application of MultiScale Hidden Markov Modeling Wavelet Coefficients to fMRI Activation Detection

Pages : 255-263

DOI : 10.3844/jmssp.2008.255.263

Published On : December 31, 2008

A Stochastic Knapsack Problem with Continuous Random Capacity

Pages : 269-276

DOI : 10.3844/jmssp.2008.269.276

Published On : December 31, 2008

Estimation of the Mean of Truncated Exponential Distribution

Pages : 284-288

DOI : 10.3844/jmssp.2008.284.288

Published On : December 31, 2008